MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 26MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 26MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-26
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Joint Laxity (4526); Implant Pain (4561)
Date of Event 02/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement surgery.They underwent right knee revision surgery approximately 1 year 3 months after their initial procedure.Revision op report states that there was obvious evidence of oxidation of the polyethylene with yellow discoloration.There was also pitting noted in both the medial and lateral mid portion of the polyethylene.There was no evidence of any loosening of the actual components.It was also noted that the polyethylene head of the patella had some lateral edge wear and upon further inspection, it appeared that the button was placed medial and it was a small button and there was still residual patella.The surgeon noted it looked like the patella during flexion and extension, the lateral femoral condyle was riding on the edge of the patella and was tracking abnormally resulting in abnormal patella wear on the lateral edge of the patella.The patient was brought to the recovery room in stable condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
1038671-2023-01703 d10 concomitant devices: (b)(6) 02-022-35-3509 - truliant tib imp ps insert sz 3.5 9mm.(b)(6) 02-020-11-0335 - truliant ps cem fem ps cem right sz 3.5.(b)(6) 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t.(b)(6) a10012 - gps implant kit v2.Non-exactech isoplastics.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
THREE PEG PATELLA 26MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21047706
Report Number1038671-2024-05094
Device Sequence Number3409113
Product Code JWH
UDI-Device Identifier10885862039576
UDI-Public10885862039576
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2022
Device Catalogue Number200-02-26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2023
Initial Report FDA Received Date12/31/2024
Date Device Manufactured07/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age56 YR
Patient SexFemale